# SDR USAASB07010

- Difficulty date: January 30, 2007
- Submitted: February 1, 2007
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- System (JASC): 4960 · APU Controls
- Part: Speed Switch
- Part number: 38762594
- Part serial: GE2790
- Condition: Faulty
- Location: Aft Cabin
- Part time: 17,427 hours, 12,238 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, H
- Precautionary procedure: A

## Discrepancy

CLT FLT 1081 FLIGHT DEPARTED PIT EN ROUTE TO FLL WITH THE NR 2 GENERATOR/CSD INOPERATIVE.  DURING CRUISE, AT FL340, THE APU OVERSPEED LIGHT ILLUMINATED AND THE APU AUTO SHUTDOWN.  WITH ONLY ONE GENERATOR REMAINING, CREW DIVERTED FLIGHT TO CLT WITHOUT INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE WAS UNABLE TO DUPLICATE APU AUTO SHUTDOWN.  INSPECTED APU WIRING AND KNOWN PROBLEM AREAS.  NO DEFECTS OBSERVED.  REMOVED AND REPLACED 3 SPEED SWITCH PER MM 49-61-22-4, AS PRECAUTIONARY.  OPERATIONAL CHECK GOOD.  ALSO, REMOVED AND REPLACED APU CONTROL UNIT (M280 BOX).  FOUND THE FREQUENCY TO BE LOW (OUT OF LIMITS) ON THE NR 2 ENGINE CSD.  ADJUSTED FREQUENCY PER MM 24-11-11.  OPERATION CHECK NORMAL.  CHECKED AND REPL
